# SDR ASAA0690798

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 11,663 hours, 4,300 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO SEA, A VERY STRONG SMELL CAUSED FA TO COUGH AND LEFT AN ODD TASTE IN THEIR MOUTH.  ALSO, BOTH F/A`S SAID THEY GOT HEADACHES AND SICK FEELING.  INSPECTED ACFT IAW MM.  CHECKED APU BLEED AIR VALVE DUCTING NO CONTAMINATION NOTED.  INSPECTED AND CLEANED CARGO PITS CHANGED LT RT RECIRC AIR FILTERS.  OPS CHECKED, NO DEFECTS NOTED.
